# SDR JJBA20141122011

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 33,822 hours, 45,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS IN CABIN JUST FLICKER WHEN TURNED ON AT ALL SWITCHES.  R & R ALL EMER LIGHT BATTERY PACKS.
